# SDR CA070518001

- Difficulty date: May 14, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- Engine: Allsn 250C20R
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 355A57217007
- Condition: Broken
- Location: Rt Throttle
- Part time: 4,995 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PART BROKE IN (2) PIECES JUST ABOVE ATTACHMENT POINT DURING ENGINE PRE-START CHECK PROCEDURES. (TC NR 20070518001)
